Categories of Wallman extendible functions
Compositio Mathematica, Tome 34 (1977) no. 1, pp. 109-111.
@article{CM_1977__34_1_109_0,
     author = {Hajek, Darrell W.},
     title = {Categories of {Wallman} extendible functions},
     journal = {Compositio Mathematica},
     pages = {109--111},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {1},
     year = {1977},
     zbl = {0383.54016},
     mrnumber = {448296},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1977__34_1_109_0/}
}
TY  - JOUR
AU  - Hajek, Darrell W.
TI  - Categories of Wallman extendible functions
JO  - Compositio Mathematica
PY  - 1977
DA  - 1977///
SP  - 109
EP  - 111
VL  - 34
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1977__34_1_109_0/
UR  - https://zbmath.org/?q=an%3A0383.54016
UR  - https://www.ams.org/mathscinet-getitem?mr=448296
LA  - en
ID  - CM_1977__34_1_109_0
ER  - 
Hajek, Darrell W. Categories of Wallman extendible functions. Compositio Mathematica, Tome 34 (1977) no. 1, pp. 109-111. http://archive.numdam.org/item/CM_1977__34_1_109_0/

[1] D. Hajek: Functions with continuous Wallman Extensions. Czech. Math. Jour. 24 (99) (1974) 41-43. | MR 365491 | Zbl 0311.54029

[2] D. Hajek: On the Nonmaximality of the category of WI Functions (to appear, Nanta Math.). | MR 515004 | Zbl 0371.54049